Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 152, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 15, 2011, 4:33 PM CDT for 4 counties in Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 4:33 PM CDT (21:33 UTC)
- Expired
- Apr 15, 2011, 5:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:50 PM CDT | HAIL 1 | Helena, AL | QUARTER SIZE HAIL IN ROCKY RIDGE AT JCT HWYS 17 AND 58. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 11:21 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
768 WUUS54 KBMX 152133 SVRBMX ALC007-073-117-125-152215- /O.NEW.KBMX.SV.W.0152.110415T2133Z-110415T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 433 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BIBB COUNTY IN CENTRAL ALABAMA... SOUTHWESTERN JEFFERSON COUNTY IN CENTRAL ALABAMA... WEST CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA... EAST CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 515 PM CDT * AT 428 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE WILDWOOD...OR 10 MILES SOUTHEAST OF HOLT...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... HUEYTOWN...BESSEMER...HELENA...BEVILLE LOCK AND DAM...VANCE... WOODSTOCK JUNCTION...ABERNANT AND LAKE VIEW. THIS INCLUDES... INTERSTATE 459 EXIT NUMBERS 1 THROUGH 6... INTERSTATE 20 EXIT NUMBERS 79 THROUGH 115... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3354 8696 3326 8682 3308 8736 3324 8745 TIME...MOT...LOC 2133Z 245DEG 32KT 3320 8730 $$ 03/08
1 follow-up statement
887 WWUS54 KBMX 152206 RRA SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 506 PM CDT FRI APR 15 2011 ALC007-073-117-125-152215- /O.CON.KBMX.SV.W.0152.000000T0000Z-110415T2215Z/ BIBB AL-SHELBY AL-TUSCALOOSA AL-JEFFERSON AL- 506 PM CDT FRI APR 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL JEFFERSON...EXTREME EAST CENTRAL TUSCALOOSA...WEST CENTRAL SHELBY AND EXTREME NORTH CENTRAL BIBB COUNTIES UNTIL 515 PM CDT... AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF TANNEHILL IRONWORKS STATE PARK...OR 7 MILES SOUTH OF BESSEMER...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... BESSEMER...HELENA...ALABAMA ADVENTURE...LIPSCOMB...BESSEMER AIRPORT AND JOE TUCKER PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3344 8692 3326 8682 3319 8714 3330 8719 TIME...MOT...LOC 2206Z 245DEG 32KT 3329 8697 $$ 03/08
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:48 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 15, 2:48 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CDT FRI APR 15 2011 .DISCUSSION... SHORT DISCUSSION TODAY. WE WENT AHEAD AND INCLUDED ALL COUNTIES IN OUR WARNING AREA INTO TORNADO WATCH 141. ALTHOUGH THE BEST CONDITIONS WILL BE ALONG THE WEST AND SOUTHWEST PORTIONS OF THE AREA...ENOUGH INSTABILITY IS CREEPING NORTHWARD WHICH WARRANTED THE INCLUSION OF ALL COUNTIES INTO THE WATCH. THERE IS A GOOD POSSIBILITY THAT THE WATCH WILL BE EXTENDED PAST 9 PM CDT TONIGHT. WE WILL CONTINUE TO MONITOR CONDITIONS THIS AFTERNOON AND EVENING AND WE WILL MODIFY THE FORECAST ACCORDINGLY. CONDITIONS REMAIN PRIME FOR STRONG LONG TRACK TORNADOES... ESPECIALLY FOR AREAS WEST OF INTERSTATE 65 AT LEAST THROUGH THE LATE AFTERNOON AND EARLY EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST INFORMATION. 10/ARM && .AVIATION... 18Z TAF DISCUSSION. WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS HAVE OVERSPREAD AREAS NORTH AND WEST OF TCL AND BHM AND LOOK FOR THESE TO GRADUALLY SINK SOUTHEASTWARD DURING THE EARLY AFTERNOON. WILL SHOW TREND OF THIS ACTIVITY WORKING SOUTH AND EAST THIS AFTERNOON ACROSS AREA. BIG CONCERN IS SEVERE THREAT WITH TORNADIC SUPERCELLS POSSIBLE. THREAT IS EXPECTED TO INCREASE AS UPPER LEVEL LOW AND SURFACE TROUGH APPROACH AREA LATE THIS AFTERNOON AND SWEEP ACROSS THE AREA EARLY TONIGHT. WILL USE TEMPO GROUPS TO SHOW ESTIMATED WINDOW OF BEST OPPORTUNITY FOR SEVERE THUNDERSTORMS AT TAF SITES...BUT POSSIBILITY FOR ISOLATED SUPERCELLS WELL AHEAD OF THE SURFACE FRONT WILL EXIST AT ALL TAF SITES THIS AFTERNOON. EXPECT TO SEE TSRA DEPARTING EASTERN SECTIONS BY AROUND 06Z WITH VFR CONDITIIONS PREVAILING AFTER THAT TIME. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 53 68 39 73 46 / 100 10 0 0 10 ANNISTON 55 71 41 74 46 / 100 10 0 0 10 BIRMINGHAM 53 68 44 74 48 / 100 10 0 0 10 TUSCALOOSA 52 70 43 77 47 / 80 10 0 0 10 CALERA 54 70 46 75 48 / 100 10 0 0 10 AUBURN 58 72 46 75 50 / 90 20 0 0 10 MONTGOMERY 57 76 46 77 49 / 80 10 0 0 10 TROY 58 74 47 79 48 / 70 20 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Apr 15, 6:00 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT FRI APR 15 2011 ALZ011>015-017>050-161130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF STRONG TORNADOES...ARE EXPECTED ACROSS CENTRAL ALABAMA BETWEEN 10 AM TODAY AND 3 AM TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...TORNADOES...DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN. BASED ON THE LATEST DATA...IT APPEARS THE SEVERE THUNDERSTORM THREAT MAY COVER A RATHER LENGTHY PERIOD OF TIME AND EXTEND TO ALL OF CENTRAL ALABAMA. BEGINNING IN THE WEST AS EARLY AS 10 AM TODAY AND LASTING UNTIL 2 OR 3 AM TONIGHT IN THE SOUTHEAST. ATMOSPHERIC PARAMETERS APPEAR FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS THAT MAY SPAWN STRONG AND LONG TRACKED TORNADOES. ALTHOUGH THE GREATEST THREAT TIMING APPEARS TO BE THIS AFTERNOON AND THIS EVENING...DO NOT FOCUS ON ANY PARTICULAR HOUR...BE PREPARED FOR ACTIVITY AT ANY TIME. REVIEW YOUR PREPAREDNESS ACTION PLANS AND BE READY TO TAKE ACTION WHEN WATCHES AND WARNINGS ARE ISSUED. STAY TUNED TO FURTHER UPDATES ON THIS POTENTIAL HAZARDOUS WEATHER OUTBREAK. WINDY CONDITIONS ARE FORECAST TODAY AHEAD OF A COLD FRONT. SOUTHERLY WINDS BETWEEN 15 AND 20 MPH CAN BE EXPECTED WITH GUSTS OF 30 TO 35 MPH POSSIBLE. THE WINDS WILL SHIFT TO WESTERLY BEHIND THE FRONT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. BREEZY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON SATURDAY. WESTERLY WINDS OF 10 TO 20 MPH ARE ANTICIPATED. A FEW WIND GUSTS MAY BE 25 MPH OR HIGHER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS IS EXPECTED TODAY. 75
In the hours before
Local storm report, Apr 15, 4:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL YORK 32.50N 88.30W
04/15/2011 E0.50 INCH SUMTER AL EMERGENCY MNGR
&&
JTLocal storm report, Apr 15, 4:11 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TORNADO 8 NNE GREENSBORO 32.80N 87.53W
04/15/2011 HALE AL TRAINED SPOTTER
TORNADO CROSSED RTE 69 AND CR 53...TREES DOWN OR
SNAPPED...POWER LINES DOW.
&&Local storm report, Apr 15, 4:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TORNADO TUSCALOOSA 33.24N 87.54W
04/15/2011 TUSCALOOSA AL AMATEUR RADIO
STRUCTURAL DAMAGE TO SKYLAND PARK AREA. TREES DOWN.
HOUSES IMPACTED ON 10TH AVENUE EAST.
&&
JTLocal storm report, Apr 15, 4:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TORNADO CUBA 32.44N 88.37W
04/15/2011 SUMTER AL PUBLIC
HWY 80 NOT PASSABLE.
&&
JTLocal storm report, Apr 15, 4:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG GEIGER 32.87N 88.31W
04/15/2011 SUMTER AL EMERGENCY MNGR
*** 1 INJ *** PROBABLE TORNADO. TREE COLLAPSED ROOF AND
CEILING OF HOME PINNING ELDERLY WOMAN. TRANSPORTED TO
HOSPITAL WITH UNKNOWN INJURIES.
&&
JTLocal storm report, Apr 15, 4:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
432 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLOOD VERNON 33.76N 88.11W
04/15/2011 LAMAR AL EMERGENCY MNGR
FLOODING ON COUNTY LAKE RD. MOLLOY FIRE HAS BEEN
DISPATCHED TO CLOSE ROAD.
&&
JTThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:29 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 22 hr |
| Apr 15, 8:49 AM CDT | Special Weather Statement | BMX | Marion | 41 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | BMX | Lamar | 50 min |
| Apr 15, 9:49 AM CDT | Areal Flood Advisory | BMX | Lamar | 116 min |
| Apr 15, 9:53 AM CDT | Special Weather Statement | BMX | Fayette, Marion | 37 min |
| Apr 15, 10:11 AM CDT | Flash Flood Warning | BMX | Lamar | 6 hr |
| Apr 15, 10:37 AM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 15, 10:51 AM CDT | Special Weather Statement | BMX | St. Clair | 39 min |
| Apr 15, 10:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 46 min |
| Apr 15, 11:12 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 2 hr |
| Apr 15, 11:52 AM CDT | Tornado Warning | BMX | Marengo | 38 min |
| Apr 15, 12:15 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 34 min |
| Apr 15, 12:24 PM CDT | Tornado Warning | BMX | Marengo | 51 min |
| Apr 15, 12:36 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 27 min |
| Apr 15, 12:59 PM CDT | Tornado Warning | BMX | Dallas, Marengo, Perry | 46 min |
| Apr 15, 1:10 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Apr 15, 1:22 PM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| Apr 15, 1:25 PM CDT | Tornado Warning | BMX | Greene, Sumter | 65 min |
| Apr 15, 1:43 PM CDT | Tornado Warning | BMX | Perry | 28 min |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 days |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 20 hr |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 20 hr |
| Apr 15, 2:17 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Apr 15, 2:24 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 51 min |
| Apr 15, 2:31 PM CDT | Tornado Warning | BMX | Marengo, Sumter | 29 min |
| Apr 15, 2:39 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Apr 15, 2:41 PM CDT | Tornado Warning | BMX | Greene, Tuscaloosa | 64 min |
| Apr 15, 2:49 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 41 min |
| Apr 15, 2:56 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 49 min |
| Apr 15, 3:10 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 50 min |
| Apr 15, 3:25 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Apr 15, 3:27 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 48 min |
| Apr 15, 3:32 PM CDT | Tornado Warning | BMX | Sumter | 58 min |
| Apr 15, 3:34 PM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 56 min |
| Apr 15, 3:39 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 66 min |
| Apr 15, 3:44 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 37 min |
| Apr 15, 3:57 PM CDT | Areal Flood Warning | BMX | Lamar | 24 hr |
| Apr 15, 4:18 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 57 min |
| Apr 15, 4:21 PM CDT | Tornado Warning | BMX | Lamar | 39 min |
| Apr 15, 4:28 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, Shelby | 62 min |
| Apr 15, 4:41 PM CDT | Tornado Warning | BMX | Marengo, Sumter | 64 min |
| Apr 15, 4:42 PM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 33 min |
| Apr 15, 4:45 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 26 min |
| Apr 15, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 52 min |
| Apr 15, 5:09 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Apr 15, 5:13 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry | 35 min |
| Apr 15, 5:18 PM CDT | Tornado Warning | BMX | Lamar | 30 min |
| Apr 15, 5:26 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 49 min |
| Apr 15, 5:30 PM CDT | Tornado Warning | BMX | Hale, Marengo, Perry, Sumter | 60 min |
| Apr 15, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 22 min |
| Apr 15, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon | 45 min |
| Apr 15, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 45 min |
| Apr 15, 5:55 PM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 46 min |
| Apr 15, 6:08 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 52 min |
| Apr 15, 6:11 PM CDT | Tornado Warning | BMX | Dallas, Perry | 64 min |
| Apr 15, 6:12 PM CDT | Tornado Warning | BMX | Lee | 21 min |
| Apr 15, 6:15 PM CDT | Tornado Warning | BMX | Dallas, Lowndes | 60 min |
| Apr 15, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 43 min |
| Apr 15, 6:19 PM CDT | Tornado Warning | BMX | Marengo | 56 min |
| Apr 15, 6:43 PM CDT | Areal Flood Advisory | BMX | Talladega | 3 hr |
| Apr 15, 6:53 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.